Sequential subtrochanteric femoral fracture after atypical diaphyseal fracture in a long-term bisphosphonate user: a case report.
Аннотация
Recent reports have found a relationship between long-term bisphosphonate therapy and the occurrence of low-energy subtrochanteric or diaphyseal atypical femoral fractures. These fractures usually occur at only one site in the same bone. We report a rare case of a patient with sequential atypical femoral fractures (first, a diaphyseal fracture, and second, an ipsilateral subtrochanteric fracture) after low-energy trauma. We present the clinical and operative findings and discuss how to prevent subsequent atypical femoral fractures. This case indicates that an atypical subtrochanteric femoral fracture can occur after an atypical diaphyseal fracture in a long-term bisphosphonate user. Doctors should be aware of the possibility of a second fracture and explain the risk to the patient. Key words: bisphosphonate, atypical femoral fracture, low-energy trauma, subtrochanteric and diaphyseal femoral fractures.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.